Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Convergence of random polygon sequences

Incheoul Chung, Xingping Sun and Songfeng Zheng

Vol. 15 (2022), No. 4, 547–558

We study stochastic convergence of random polygon sequences and establish several criteria for a sequence of random polygons to converge almost surely to a random limit point. We also explore a special case in which the limit point is prescribed. Existing literature on convergence of polygon sequences can be considered as a case study herein when all the participating random variables obey Dirac delta distributions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

ergodicity coefficients, Markov chains, random matrices, random polygons, stochastic convergence.
Mathematical Subject Classification 2010
Primary: 15B52, 60G20
Secondary: 15A12, 15A30
Received: 15 January 2019
Revised: 4 January 2022
Accepted: 12 January 2022
Published: 7 January 2023

Communicated by Zuhair Nashed
Incheoul Chung
Department of Mathematics
Cornell University
Ithaca, NY
United States
Xingping Sun
Department of Mathematics
Missouri State University
Springfield, MO
United States
Songfeng Zheng
Department of Mathematics
Missouri State University
Springfield, MO
United States